Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 3.

Samko, N. and Samko, S. and Vakulov, B. (2009) Fractional integrals and hypersingular integrals in variable order Holder spaces on homogeneous spaces. Armenian Journal of Mathematics, 2 (2). pp. 38-64. ISSN 1829-1163

Samko, N. (2010) Note on Matuzsewska-Orlich indices and Zygmund inequalities. Armenian Journal of Mathematics, 3 (1). pp. 22-31. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2010) Weighted Sobolev theorem in Lebesgue spaces with variable exponent: corrigendum. Armenian Journal of Mathematics, 3 (2). pp. 92-97. ISSN 1829-1163

This list was generated on Mon May 29 04:11:09 2017 AMT.